Occasional Peculiar Feeling in the chest - AF Association

AF Association

20,313 members24,859 posts

Occasional Peculiar Feeling in the chest

das1234
das1234

Although Cardiologist assure me that my heart parameters are normal but my GP differs. I am in NSR whenever I do the ECG. Last 3 months ago I fave undergone both side hernia repair, gall bladder removal. In that case Echo was done which shows no abnormality EF 67%. I am now 57. I am taking Ivabradine 5 alongwith Telmisartan 20. In winter BP was raised to 160/80. Hydrochlorthiazide was added for some days. Now BP lying between 120/70 to 128/70.Particularly those episodes come after taking food. HR lying between 65-78. Those episodes made me more anxious. Can you have experience with IVABRADINE 5?

2 Replies
oldestnewest

Anxiety is your worst enemy and along with the sensations you experience after food - I would suggest it could be that your Vagus nerve is triggering these episodes so perhaps investigate how to soothe your vagus nerve? Palpitations cause anxiety, anxiety causes palpitations so a viscous circle.

Many foods and drinks also trigger this response ie: Sugar or sweetners, alcohol, fried foods and very specific to that person - for me it can be gluten and dairy but not always but certainly foods such as biscuits, bread & cakes.

So look at your lifestyle choices on Stress management, Sleep, Food & Exercise and see if you can do things to help yourself and then maybe not require the drugs?

das1234
das1234 in reply to CDreamer

Thank you so much. My cardiologist also telling so. But looking such episodes my local GP prescribes Sorbitrate SL for that time being. And GTN to continue. Cardiologist is not in the same mode. I found that HR increased after taking Sorbitrate and bp falls abruptly. He advised me not to take GTN or Sorbitrate.

You may also like...